The information I got shows the interaction, "Moderate". I copied this for you.
"Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
I normally don't cut and paste my answers but thought you should be aware. When you had these meds prescribed to you, didn't the doctor give you any warnings?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Posted 30 Mar 2010 • 3 answers
Posted 22 Nov 2011 • 1 answer
Posted 7 Apr 2012 • 2 answers
Lorcet 10/650 - The man I'm dating is on Lorcet and Fioricet for a back injury as well as a TBI that
Posted 9 Jul 2012 • 2 answers